Interference phenomena in electronic transport through chaotic cavities: An information-theoretic approach

Published

Journal Article (Review)

Full Text

Duke Authors

Cited Authors

  • Mello, PA; Baranger, HU

Cited Editors

  • Hacyan, S; Jauregui, R; LopezPena, R

Published Date

  • January 1, 1999

Published In

Volume / Issue

  • 464 /

Start / End Page

  • 281 - 333

Published By

Pages

  • 53

International Standard Serial Number (ISSN)

  • 0094-243X

Language

  • English

Conference Location

  • MEXICO CITY, MEXICO